F. Caforio and S. Imperiale, A conservative penalisation strategy for the semi-implicit time discretisation of the incompressible elastodynamics equation, Advanced Modeling and Simulation in Engineering Sciences, vol.5, issue.1, p.30, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01907746

D. Boffi, F. Brezzi, and M. Fortin, Mixed finite element methods and applications, vol.44, 2013.

A. J. Chorin, Numerical solution of the Navier-Stokes equations, Mathematics of computation, vol.22, issue.104, pp.745-762, 1968.

A. J. Chorin, On the convergence of discrete approximations to the Navier-Stokes equations, Mathematics of computation, vol.23, issue.106, pp.341-353, 1969.

R. Temam, Une méthode d'approximation de la solution des équations de Navier-Stokes, Bull. Soc. Math. France, vol.98, issue.4, pp.115-152, 1968.

R. Temam, Navier-Stokes equations: theory and numerical analysis, vol.343, 2001.

J. Guermond and L. Quartapelle, On the approximation of the unsteady Navier-Stokes equations by finite element projection methods, Numerische Mathematik, vol.80, issue.2, pp.207-238, 1998.

J. Guermond and L. Quartapelle, On stability and convergence of projection methods based on pressure Poisson equation, International Journal for Numerical Methods in Fluids, vol.26, issue.9, pp.1039-1053, 1998.

J. Guermond, P. Minev, and J. Shen, An overview of projection methods for incompressible flows, Computer methods in applied mechanics and engineering, vol.195, pp.6011-6045, 2006.

F. Caforio and S. Imperiale, A high-order spectral element fast fourier transform for the poisson equation, SIAM Journal on Scientific Computing, vol.41, issue.5, 2019.

J. Guermond, Un résultat de convergence d'ordre deux en temps pour l'approximation des équations de Navier-Stokes par une technique de projection incrémentale, ESAIM: Mathematical Modelling and Numerical Analysis, vol.33, issue.1, pp.169-189, 1999.

V. Girault and P. Raviart, Finite element approximation of the Navier-Stokes equations, 1979.

P. Grisvard, Elliptic Problems in Nonsmooth Domains, 1985.

P. G. Ciarlet, Mathematical elasticity, of studies in mathematics and its applications, vol.20, 1988.
URL : https://hal.archives-ouvertes.fr/hal-01077424

R. A. Adams and J. J. Fournier, Sobolev spaces, vol.140, 2003.

P. Joly, Effective Computational Methods for Wave Propagation, Numerical Insights, 2008.

F. Caforio, Mathematical modelling and numerical simulation of elastic wave propagation in soft tissues with application to cardiac elastography, 2019.
URL : https://hal.archives-ouvertes.fr/tel-02262282

P. Monk, Finite element methods for Maxwell's equations, 2003.

L. C. Evans, Partial differential equations, 2010.

S. C. Brenner and L. Sung, Linear finite element methods for planar linear elasticity, Mathematics of Computation, vol.59, pp.321-338, 1992.

R. Kellogg and J. Osborn, A regularity result for the stokes problem in a convex polygon, Journal of Functional Analysis, vol.21, issue.4, pp.397-431, 1976.

C. Amrouche and V. Girault, Decomposition of vector spaces and application to the stokes problem in arbitrary dimension, Czechoslovak Mathematical Journal, vol.44, issue.1, pp.109-140, 1994.

G. Cohen and S. Fauqueux, Mixed spectral finite elements for the linear elasticity system in unbounded domains, SIAM Journal on Scientific Computing, vol.26, issue.3, pp.864-884, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00982991

S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions ii, Communications on Pure and Applied Mathematics, vol.17, issue.1, pp.35-92, 1964.

M. Costabel and M. Dauge, Corner Singularities and Analytic Regularity for Linear Elliptic Systems. Part I: Smooth domains., hal-00453934v2, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00453934

J. E. Marsden and T. Hughes, Mathematical Foundations of Elasticity, 1994.